Application of the Special Series Method to the Construction of New Classes of Solutions of Nonlinear Partial Differential Equations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 801-808 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_2003_39_6_a8,
     author = {M. Yu. Filimonov},
     title = {Application of the {Special} {Series} {Method} to the {Construction} of {New} {Classes} of {Solutions} of {Nonlinear} {Partial} {Differential} {Equations}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {801--808},
     year = {2003},
     volume = {39},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_2003_39_6_a8/}
}
TY  - JOUR
AU  - M. Yu. Filimonov
TI  - Application of the Special Series Method to the Construction of New Classes of Solutions of Nonlinear Partial Differential Equations
JO  - Differencialʹnye uravneniâ
PY  - 2003
SP  - 801
EP  - 808
VL  - 39
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_2003_39_6_a8/
LA  - ru
ID  - DE_2003_39_6_a8
ER  - 
%0 Journal Article
%A M. Yu. Filimonov
%T Application of the Special Series Method to the Construction of New Classes of Solutions of Nonlinear Partial Differential Equations
%J Differencialʹnye uravneniâ
%D 2003
%P 801-808
%V 39
%N 6
%U http://geodesic.mathdoc.fr/item/DE_2003_39_6_a8/
%G ru
%F DE_2003_39_6_a8
M. Yu. Filimonov. Application of the Special Series Method to the Construction of New Classes of Solutions of Nonlinear Partial Differential Equations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 801-808. http://geodesic.mathdoc.fr/item/DE_2003_39_6_a8/